# SDR UALA2009031000700

- Difficulty date: March 2, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 35,479 hours, 9,714 cycles
- Engine: Pwa PW4056
- System (JASC): 2830 · Fuel Dump System
- Part: O-Ring
- Condition: Leaking
- Location: Jettison Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT JETTISON PUMP IS LEAKING APPROX 8 DROPS PER MINUTE.  FOUND PUMP LEAKING FUEL.  REPLACED O-RINGS FOR LEFT JETTISON PUMP.  CHECKS OK.
